Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the algebraic theory of pseudo-distance-regulariry around a set

Autor
Fiol, M.; Garriga, E.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
1999-09
Volum
298
Pàgina inicial
115
Pàgina final
141
Repositori
http://hdl.handle.net/2117/14730 Obrir en finestra nova
URL
http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0R-3YC0J0W-T&_user=1517299&_coverDate=09%2F01%2F1999&_rdoc=1&_fmt=high&_orig=gateway&_origin=gateway&_sort=d&_docanchor=&view=c&_acct=C000053450&_version=1&_urlVersion=0&_userid=1517299&md5=183617b4ec220701db7392169edaf434&searchtype=a Obrir en finestra nova
Resum
Let C be a connected graph with vertex set V, adjacency matrix A, positive eigenvector and corresponding eigenvalue 0. A natural generalization of distance-regularity around a vertex subset C V , which makes sense even with non-regular graphs, is studied. This new concept is called pseudo-distance-regularity, and its definition is based on giving to each vertex u 2 V a weight which equals the corresponding entry u of and “regularizes” the graph. This approach reveals a kind of centra...
Citació
Fiol, M. A.; Garriga, E. On the algebraic theory of pseudo-distance-regulariry around a set. "Linear algebra and its applications", Setembre 1999, vol. 298, p. 115-141.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants